ITEM METADATA RECORD
Title: AFFINE SPHERES WITH CONSTANT AFFINE SECTIONAL CURVATURE
Authors: Vrancken, Luc ×
Li, Am
Simon, U #
Issue Date: 1991
Publisher: J. Springer
Series Title: Mathematische Zeitschrift vol:206 issue:4 pages:651-658
ISSN: 0025-5874
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science